# SDR USAA011350

- Difficulty date: October 12, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 48,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DRAG ANGLE CRACKED, STATION 540, JUST ABOVE STRINGER 23L.  FABRICATED PART PER T/R 53-50-03A.  (M)
